arrow
Volume 21, Number 1
Previous Issue Next Issue

J. Comp. Math., 21 (2003), pp. 1-4.

Preview Full PDF 2471 25700 Abstract

Lijuan Ding, Haiyan Jiang & Zhenhuan Teng

J. Comp. Math., 21 (2003), pp. 5-14.

Preview Full PDF 2335 22395 Abstract

Houde Han & Chunxiong Zhang

J. Comp. Math., 21 (2003), pp. 15-24.

Preview Full PDF 2708 23123 Abstract

Jun Hu, Pingbing Ming & Zhongci Shi

J. Comp. Math., 21 (2003), pp. 25-32.

Preview Full PDF 2380 22594 Abstract

Zhongyi Huang

J. Comp. Math., 21 (2003), pp. 33-40.

Preview Full PDF 2364 22921 Abstract

Longjun Shen & Guangwei Yuan

J. Comp. Math., 21 (2003), pp. 41-52.

Preview Full PDF 2477 22393 Abstract

Jiachang Sun

J. Comp. Math., 21 (2003), pp. 53-62.

Preview Full PDF 2742 23105 Abstract

Guangwei Yuan & Longjun Shen

J. Comp. Math., 21 (2003), pp. 63-70.

Preview Full PDF 2709 22345 Abstract

Y. Yuan

J. Comp. Math., 21 (2003), pp. 71-84.

Preview Full PDF 2559 22223 Abstract

Pingwen Zhang, Yi Sun, Haiyan Jiang & Wei Yao

J. Comp. Math., 21 (2003), pp. 85-100.

Preview Full PDF 2539 22856 Abstract

Weizhu Bao & Shi Jin

J. Comp. Math., 21 (2003), pp. 101-112.

Preview Full PDF 2806 23102 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard